An Existence Theorem for Weak Solutions of Stochastic Differential Equations with Discontinuous Right-Hand Sides and with Reflection at the Boundary
Differencialʹnye uravneniâ, Tome 39 (2003) no. 4, pp. 465-471
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_4_a3,
author = {A. A. Levakov},
title = {An {Existence} {Theorem} for {Weak} {Solutions} of {Stochastic} {Differential} {Equations} with {Discontinuous} {Right-Hand} {Sides} and with {Reflection} at the {Boundary}},
journal = {Differencialʹnye uravneni\^a},
pages = {465--471},
year = {2003},
volume = {39},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_4_a3/}
}
TY - JOUR AU - A. A. Levakov TI - An Existence Theorem for Weak Solutions of Stochastic Differential Equations with Discontinuous Right-Hand Sides and with Reflection at the Boundary JO - Differencialʹnye uravneniâ PY - 2003 SP - 465 EP - 471 VL - 39 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_4_a3/ LA - ru ID - DE_2003_39_4_a3 ER -
%0 Journal Article %A A. A. Levakov %T An Existence Theorem for Weak Solutions of Stochastic Differential Equations with Discontinuous Right-Hand Sides and with Reflection at the Boundary %J Differencialʹnye uravneniâ %D 2003 %P 465-471 %V 39 %N 4 %U http://geodesic.mathdoc.fr/item/DE_2003_39_4_a3/ %G ru %F DE_2003_39_4_a3
A. A. Levakov. An Existence Theorem for Weak Solutions of Stochastic Differential Equations with Discontinuous Right-Hand Sides and with Reflection at the Boundary. Differencialʹnye uravneniâ, Tome 39 (2003) no. 4, pp. 465-471. http://geodesic.mathdoc.fr/item/DE_2003_39_4_a3/